# SDR CALA2025072206843

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 65,975 hours, 28,731 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG18265
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 12,487 hours, 5,000 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 60 KTS ENG 2 COMP VANE ECAM ON TO PULLED PFR. SEE PHOTO. INSTALLED RIG PIN INTO FRONT OF BEARING HOUSING CRANK UP TO SUB TASK D (3). WORK ACCOMPLISHED ON LOG 5549419, REMOVED ACC ACTUATOR REF MM 75-24-52-000-010-A PARTS USED: 00-0594-3-2278,QTY :1 31-7520-9-0002,QTY :1 ADD EMP:U104704 ADD FAULT: HCCTK ROTABLE PARTS CHG:TT # 1629762 SN OFF 0706 PN OFF 31-7520-9-0002 ACCOMPLISHED INSTALLATION OF THE HIGH PRESSURE TURBINE/LOW PRESSURE TURBINE (HPT/LPT) VALVE ACTUATOR REF TASK AFTER #2 ENGINE SHUTDOWN FOR IDLE LEAK CHK OF ACC ACT, HAD "ENG 2 FADEC" MSG DISPLAYED ALONG WITH "ENG 2 COMPRESSOR VANE" MSG. ADD FAULT: SVATK STARTED REMOVAL OF VARIABLE STATOR VAN ACTUATOR ON ENGINE #2 REF AMM 75-32-41-000-010-A, INSTALLED RIG PIN INTO FRONT OF BEARING ACTUATOR, VARIA OFF 31-7532-9-0002 8265 ON 0000 ACTUATOR, VARIA OFF 31-7532-9-0002 8265 ON 31-7532-9-0002 8740 ACTUATOR, HPT/L OFF 31-7520-9-0002 0706 ON 0000 ACTUATOR, HPT/L OFF 31-7520-9-0002 0706 ON 31-7520-9-0002 6361 HOUSING CRANK UP TO SUB TASK D (3). POWER ASSURANCE TEST. 75-24-52-400-010-A, IDLE RUN LEAK CHECK WAS GOOD. CORRELATED FAULT CODE IS "SVATK", WILL REQUIRE VSVA 4022KS REPLACED REF TSM 75-30-00-810-844-A PERFORMED ENG 2 IDLE LEAK CK AND POWER ASSURANCE TEST 11. REF. AMM TASK 71-00-00-710-013-C AND TASK 71-00-00-710-012-B, NO LEAKS NOTED ON IDLE AND ENG 2 PARAMETERS WITHIN LIMITS. NO FADEC 2 FAULTS NOTED ON SHUTDOWN CLEAN PFR. ACPD HIGH POWER ASSURRANCE TEST REF MM 71-00-00 TEST 11, OPS CHK GOOD NO FAULTS AND NO MESSAGES
